Couldn't find what you looking for?

TRY OUR SEARCH!

hi there ,

If its possible I need some profesional help here. Are there any doctors in the house?. I have a question to ask...

Are blind spots caused from depression or anxiety. I see them during the day and they are so annoying. They can be side effects of medications too?

thanks and regards

From MALTA

Loading...

I've suffered from these for years. Usually when a migraine is coming on.
The last several years though they had been plaguing my life! I went to an optomologist for an eye examine in Nov. 2008. While she was examining my eyes I was telling her about the "blind spots". She told me they were ocular (eye) migraines. (You can do a internet search on them). I had never heard of such a thing.
Anyway during my exam she put some anestetic (spelling?) in my eyes to look into them. Guess what? I've had one of these episodes since. What a relief! I decided that if (when) they return I will have anesetic put in them again.
Yes. I think some medications can cause "blind spots", "floaters" also. Maybe you should ask your doctor next visit. Or the pharmacist.
Reply

Loading...